EconPapers    
Economics at your fingertips  
 

Cumulants of a random variable distributed uniformly on the first $$n$$ n integers

Christopher Withers () and Saralees Nadarajah ()

AStA Advances in Statistical Analysis, 2015, vol. 99, issue 2, 229-236

Abstract: Motivated by a roundoff problem, we derive new expressions for cumulants of a random variable distributed uniformly on $$0,1, \ldots , n-1$$ 0 , 1 , … , n - 1 . Their computational efficiency over a known expression is discussed. Copyright Springer-Verlag Berlin Heidelberg 2015

Keywords: Bell polynomials; Cumulant; Roundoff (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s10182-014-0238-0 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:alstar:v:99:y:2015:i:2:p:229-236

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10182/PS2

DOI: 10.1007/s10182-014-0238-0

Access Statistics for this article

AStA Advances in Statistical Analysis is currently edited by Göran Kauermann and Yarema Okhrin

More articles in AStA Advances in Statistical Analysis from Springer, German Statistical Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:alstar:v:99:y:2015:i:2:p:229-236